# SDR SWAA2019050632293

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 63,700 hours, 37,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Part number: 656739615
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WAS HANGING OUT "EXCESSIVELY."  CONNECTED HOOK AND LOOP ON GIRT TO GIRT FLAP-ON SLIDE CONTAINER PER MT.
